eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Clonidine cause Stomach pain (Abdominal pain)?

Summary: Stomach pain is found among people who take Clonidine, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Lisinopril, and have High blood pressure.

We study 9,217 people who have side effects while taking Clonidine from FDA and social media. Among them, 387 have Stomach pain. Find out below who they are, when they have Stomach pain and more.

You are not alone: join a mobile support group for people who take Clonidine and have Stomach pain >>>

 

 

 

 

Clonidine

Clonidine has active ingredients of clonidine. It is often used in high blood pressure. (latest outcomes from 9,672 Clonidine users)

Stomach pain

Stomach pain has been reported by people with birth control, crohn's disease, high blood pressure, pain, depression. (latest reports from 77,953 Stomach pain patients)

On Dec, 29, 2014: 9,217 people reported to have side effects when taking Clonidine. Among them, 386 people (4.19%) have Stomach Pain.

Trend of Stomach pain in Clonidine reports

Time on Clonidine when people have Stomach pain * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Stomach pain44.44%0.00%11.11%0.00%11.11%11.11%22.22%

Age of people who have Stomach pain when taking Clonidine * :

0-12-910-1920-2930-3940-4950-5960+
Stomach pain0.00%2.70%3.24%8.11%10.27%18.92%27.03%29.73%

Severity of Stomach pain when taking Clonidine ** :

leastmoderateseveremost severe
Stomach pain0.00%25.00%50.00%25.00%

How people recovered from Stomach pain ** :

while on the drugafter off the drugnot yet
Stomach pain0.00%33.33%66.67%

Top conditions involved for these people * :

  1. Hypertension (79 people, 20.47%)
  2. Pain (43 people, 11.14%)
  3. Multiple myeloma (38 people, 9.84%)
  4. Nausea (25 people, 6.48%)
  5. Depression (25 people, 6.48%)

Top co-used drugs for these people * :

  1. Lisinopril (142 people, 36.79%)
  2. Aspirin (92 people, 23.83%)
  3. Heparin sodium injection (86 people, 22.28%)
  4. Levaquin (83 people, 21.50%)
  5. Aredia (76 people, 19.69%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Stomach Pain while taking Clonidine?

You are not alone! Join a mobile support group:
- support group for people who take Clonidine and have Stomach Pain
- support group for people who take Clonidine
- support group for people who have Stomach Pain

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Clonidine, Stomach pain

You may be interested at these reviews (Write a review):

  • Respiridone causes hyper activity
    My 7yr old is taking intuniv in the AM and respiridone @ pm but it makes run around crazy like a boost of energy
  • Fructose malabsorption symptoms become wore with effexor
    I took Venlafaxine for several years. During that time I was diagnosed with Fructose Malabsorption (FM), something I suspect that I have had for years already. For a period of two years I switched medication and took some other SSRIs instead of Venlafaxine and then returned to Venlafaxine and found that my FM symptoms right away increased/returned. When I came off of Venlafaxine I noticed that my FM symptoms became easier to manage but going back on Venlafaxine has confirm that it does indeed cause greater IBS and FM symptoms.
  • Had nms in 2005, will trileptal increase chance of recurrence?
    In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
  • Losartan cause deep vein thrombosis
    have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my older physician increase high dose of Warfarin I was losing mi Vision and stopped Losartan by my self and my vision is great now. my new physician told me that is OK that I had stopped taken Losartan. and I strongly believe that this cause me the DVT.
  • Paragard and norethindrone acet
    I had many reproductive issues arise after the birth of my daughter. Everything from constant swelling, pain an vaginal tearing, pre cancerous tumors. (cervical). I also have mild spots of endometriosis and ovarian cyst all of these are genetic in my family. I also have blood clotting factors so paragard was the only BC choice for me it caused me alot of bleeding issues I went 3monyhs on one straight period. So my Dr put me on norethindrone acet. To stop periods all together which caused all of my issues above to subside, apparently my hormones where the cause of my issues. I love the paragard an norethindrone combination!!!!

More reviews for: Clonidine, Stomach pain

Comments from related studies:

  • From this study (12 months ago):

  • Symptoms getting old... Laxatives don't even work anymore, which is scary. I have no health insurance, self-pay for meds thru psychiatrist and have not had a medical physical in around 3-4 yrs. Have 7 yrs clean and sober, but wonder if previous alcoholism and long-term suboxone use have caused possible diabetes? I'm sick of peeing all night long, and always have to pee 30 min after I take sublingually, then again after another @45 minutes. Crazy. My hands look like lizards from being all dried out. Also, worried about the e-liquid I started 6-8 months ago being a diuretic? Symptoms became drastically worse after; however, I can at least BREATHE smoking it and don't want to stop!

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.